# SDR 200200168

- Difficulty date: January 23, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N639FE
- Make and model: Boeing 747-2R7F
- Aircraft serial: 21650
- Aircraft time: 64,833 hours, 15,038 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER HINGE FITTING REPLACEMENT, WSL 876.525.  THIS DOCUMENT PROVIDES REPAIR INSTRUCTIONS FOR REPLACEMENT OF THE TAPER SHANK BOLTS, RADIUS LEAD IN BOLTS, AND DD RIVETS.  THIS REPAIR HAS BEEN REVIEWED AND APPROVED BY THE BOEING COMPANY PER ECRA N639FE-57-B747-05-EAC.
